On a Bernoulli numbers conjectures.
Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 168-175
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__288_151809,
author = {Itaru Yamaguchi},
title = {On a {Bernoulli} numbers conjectures.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {168--175},
year = {1976},
volume = {288},
zbl = {0333.10005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__288_151809/}
}
Itaru Yamaguchi. On a Bernoulli numbers conjectures.. Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 168-175. http://geodesic.mathdoc.fr/item/JRAM_1976__288_151809/